Chebyshevskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sbornik, 2021, Volume 22, Issue 5, Pages 243–251
DOI: https://doi.org/10.22405/2226-8383-2021-22-5-243-251
(Mi cheb1130)
 

This article is cited in 1 scientific paper (total in 1 paper)

On polyadic Liouville numbers

V. G. Chirskiiab

a Lomonosov Moscow State University (Moscow)
b RANEPA (Moscow)
Full-text PDF (641 kB) Citations (1)
References:
Abstract: We study here polyadic Liouville numbers, which are involved in a series of recent papers.
The canonic expansion of a polyadic number λ is of the form
λ=n=0ann!,anZ,0ann.
This series converges in any field of p adic numbers Qp.
We call a polyadic number λ a polyadic Liouville number, if for any n and P there exists a positive integer A such that for all primes p, satisfying pP the inequality
|λA|p<An
holds.
Let k2 be a positive integer. We denote for a positive integer m
Φ(k,m)=kkk
Let
nm=Φ(k,m)
and let
α=m=0(nm)!.
Theorem 1. For any positive integer k2 and any prime number p the series α converges to a transcendental element of the ring Zp. In other words, the polyadic number α is globally transcendental.
Keywords: polyadic number, polyadic Liouville number.
Received: 23.08.2021
Accepted: 21.12.2021
English version:
Doklady Mathematics (Supplementary issues), 2022, Volume 106, Issue 2, Pages 161–164
DOI: https://doi.org/10.1134/S1064562422700302
Document Type: Article
UDC: 511.36
Language: Russian
Citation: V. G. Chirskii, “On polyadic Liouville numbers”, Chebyshevskii Sb., 22:5 (2021), 243–251; Doklady Mathematics (Supplementary issues), 106:2 (2022), 161–164
Citation in format AMSBIB
\Bibitem{Chi21}
\by V.~G.~Chirskii
\paper On polyadic Liouville numbers
\jour Chebyshevskii Sb.
\yr 2021
\vol 22
\issue 5
\pages 243--251
\mathnet{http://mi.mathnet.ru/cheb1130}
\crossref{https://doi.org/10.22405/2226-8383-2021-22-5-243-251}
\transl
\jour Doklady Mathematics (Supplementary issues)
\yr 2022
\vol 106
\issue 2
\pages 161--164
\crossref{https://doi.org/10.1134/S1064562422700302}
Linking options:
  • https://www.mathnet.ru/eng/cheb1130
  • https://www.mathnet.ru/eng/cheb/v22/i5/p243
  • This publication is cited in the following 1 articles:
    1. V. G. Chirskii, “Infinite linear independence with constraints on a subset of prime numbers of values of Eulerian-type series with polyadic Liouville parameter”, Doklady Mathematics (Supplementary issues), 106:2 (2022), 154–160  mathnet  crossref  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Statistics & downloads:
    Abstract page:127
    Full-text PDF :46
    References:33
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025